# SDR IPXA2018040928329

- Difficulty date: March 20, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  LT WING FIXED L/E FORMER CRACKED XORS480.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT FORMER IAW DWG ARB2931 AND SRM 51-33-01.
